# SDR SWIA202163108

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 18,110 hours, 10,019 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF LH HORIZONTAL STABILIZER WAS STRUCK BY CATERING TRUCK. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. FORM M-337 WILL BE REQUIRED.    REPAIRED L/H HORIZONTAL STAB LOWER SKIN, BETWEEN STRINGERS 4L TO 5L AND AT RIBS 6 AND 7 IN REFERENCE TO ERJ175 SRM 51-42-06, ETD2021-170-042762 REV B DATED DEC 23, 2021, AND   TI-170-21-209.
